Library Subscription: Guest
Begell Digital Portal Begell Digital Library eBooks Journals References & Proceedings Research Collections
International Journal for Uncertainty Quantification

Impact factor: 1.000

ISSN Print: 2152-5080
ISSN Online: 2152-5099

Open Access

International Journal for Uncertainty Quantification

Buy Issue $170.00 Volume 6, 2016 Issue 3

DOI: 10.1615/Int.J.UncertaintyQuantification.v6.i3

Table of Contents:

BAYESIAN NONPARAMETRIC GENERAL REGRESSION
Ka-Veng Yuen, Gilberto A. Ortiz
pages 195-213
DOI: 10.1615/Int.J.UncertaintyQuantification.2016016055
EMPIRICAL ACCELERATION FUNCTIONS AND FUZZY INFORMATION
Muhammad Shafiq, Alamgir Khalil, Muhammad Atif, Qamruz Zaman
pages 215-228
DOI: 10.1615/Int.J.UncertaintyQuantification.2016016285
STOCHASTIC SAMPLING BASED BAYESIAN MODEL UPDATING WITH INCOMPLETE MODAL DATA
Sahil Bansal, Sai Hung Cheung
pages 229-244
DOI: 10.1615/Int.J.UncertaintyQuantification.2016017194
A STOPPING CRITERION FOR ITERATIVE SOLUTION OF STOCHASTIC GALERKIN MATRIX EQUATIONS
Christophe Audouze , Pär Håkansson, Prasanth B. Nair
pages 245-269
DOI: 10.1615/Int.J.UncertaintyQuantification.2016016463
FAST AND ACCURATE MODEL REDUCTION FOR SPECTRAL METHODS IN UNCERTAINTY QUANTIFICATION
Francisco Damascene Freitas, Roland Pulch, Joost Rommes
pages 271-286
DOI: 10.1615/Int.J.UncertaintyQuantification.2016016646